# SDR COMA0160934

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 12,610 hours, 11,781 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT #5786 NLG WOULD NOT RETRACT.REMOVED DOWNLOCK SAFETY PIN FROM NLG, INSPECTED NLG AND ACFT RETUREND TO SERVICE.
